# SDR SCNA98154

- Difficulty date: December 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 22 Def
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, A LIGHT WAS FOUND INOPERATIVE ON THE EMERGENCY PATH LIGHTING AT LOCATION 22DEF.  REPLACED THE EMERGENCY LIGHT AND LENSE IN THE FLOOR TRACK AT SEAT 22DEF, OPERATIONALLY CHECKS GOOD.
